New students: get 15% off your first order with code WELCOME15 Claim offer

admin 1 min read Nursing

[Answered]: The nurse is caring for a client who has come to…

Need help with your Neurological Disorders case study or NCLEX preparation? Connect with a verified Nursing expert now.

The nurse is caring for a client who has come to the emergency room reporting confusion, restlessness, and an increase in muscle spasms. Cyclobenzaprine is a noted medication on the health history. Aside from this change in neurological status, the physical assessment is within normal imits. Which would the nurse suspect? The clent mixed cyclobenzaprine with another central nervous system (CNS) depressant. The client stopped taking cyclobenzaprine abruptyy. The client is experiencing alochel withdrawal brought on by the cycloberzaprine. The client has taken an overdose of cyclobenzaprine.

Share:
Was this helpful?

Take the next step with this assignment

Every order includes a free originality report, unlimited revisions and 24/7 human support.

  • Subject expert matched to your exact course
  • Original work, written from scratch for you
  • On-time delivery, with free revisions
Purchase This Solution Order a Custom Written Paper

Secure checkout · Confidential service · No reselling

Join the discussion